MathSciNet Relay Station
MathSciNet bibliographic data
MR1971330 54H25 (47H10)
Imdad, M.; Kumar, Santosh; Khan, M. S. Remarks on some fixed point theorems satisfying implicit relations. Dedicated to the memory of Prof. Dr. Naza Tanović-Miller. Rad. Mat. 11 (2002), no. 1, 135–143.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement